Alert archive / Colorado / Tornado Warnings in 2023
Tornado Warning 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 10, 2023, 2:56 PM MDT for Douglas County, Jefferson County, Colorado. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2023, 2:56 PM MDT (20:56 UTC)
- Expired
- May 10, 2023, 3:30 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Douglas County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 56 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 3:22 PM MDT | HAIL 0.75 | 3 W Louviers, CO | REPORT FROM MPING: DIME (0.75 IN.). |
| May 10, 3:37 PM MDT | HAIL 0.75 | 1 Se Lone Tree, CO | REPORT FROM MPING: DIME (0.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:55 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.9 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3468 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
035
WFUS55 KBOU 102056
TORBOU
COC035-059-102130-
/O.NEW.KBOU.TO.W.0004.230510T2056Z-230510T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
256 PM MDT Wed May 10 2023
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
Northwestern Douglas County in northeastern Colorado...
Southeastern Jefferson County in central Colorado...
* Until 330 PM MDT.
* At 255 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Sprucewood, or 25 miles south of Denver, moving
northeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Roxborough Park and Sedalia around 310 PM MDT.
Louviers around 315 PM MDT.
Other locations in the path of this tornadic thunderstorm include
Chatfield Reservoir, Castle Pines, Highlands Ranch, Lone Tree,
southern Centennial and southern Littleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3930 10528 3960 10513 3959 10505 3957 10506
3956 10505 3957 10488 3956 10483 3925 10500
TIME...MOT...LOC 2055Z 205DEG 28KT 3937 10510
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
RPK1 follow-up statement
116
WWUS55 KBOU 102112
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
312 PM MDT Wed May 10 2023
COC035-059-102130-
/O.CON.KBOU.TO.W.0004.000000T0000Z-230510T2130Z/
Douglas CO-Jefferson CO-
312 PM MDT Wed May 10 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR NORTH
CENTRAL DOUGLAS AND EAST CENTRAL JEFFERSON COUNTIES...
At 311 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Louviers, or 16 miles south of Denver, moving
northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Chatfield Reservoir, Castle Pines, Highlands Ranch, Lone Tree,
southern Centennial and southern Littleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3940 10521 3960 10513 3959 10505 3957 10506
3956 10505 3957 10488 3956 10483 3933 10496
TIME...MOT...LOC 2111Z 205DEG 28KT 3949 10503
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
RPKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 10, 12:00 PM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 10, 12:00 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1200 PM MDT Wed May 10 2023 .UPDATE... Issued at 1109 AM MDT Wed May 10 2023 Current satellite imagery shows the low stratus breaking up and eroding across the plains and Palmer Divide this morning. Recent observations at the Denver airport show visibility gradually improve as the fog lifts. This is on track with what most models expressed this morning with a gradual improvement in the 17 to 19z timeframe (late morning through early afternoon). RAP model soundings show ample elevated instability already built up above this moist layer which will be an important ingredient in considering the severe potential later. There are plenty of indicators that point this to an environment that is plenty supportive for severe storms capable of large hail and a few tornadoes. However, given the cooler start from this morning's stratus, there is a possibility that some areas may struggle to reach the convective temperature thus breaking the cap/ initiating. Even then, the classic boundary that develops over the Palmer Divide should help fire off convection. CAMs are still in general agreement with storms initiating in the 20-22z timeframe this afternoon. Although there is still notable range in solutions with the evolution and location of the convection. With all that being said...the cloud cover this morning is no reason to let your guard down regarding this severe potential. Be weather ready and aware, have multiple ways to receive warnings. Any reports, if they can be safely taken, are appreciated. UPDATE Issued at 918 AM MDT Wed May 10 2023 Quick update to the grids to account for the incredibly persistent low stratus deck this morning. Day Cloud Phase satellite imagery shows a blanket of low stratus across the plains and I-25 corridor. There are signs of this eroding up in Logan County, but expect this to stay socked into the urban corridor for at least another hour or two before it gradually scatters. Remainder of forecast still on track for today's severe threat. Next forecast update expected by 11 AM MDT. && .SHORT TERM...(Today and Thursday Night) Issued at 401 AM MDT Wed May 10 2023 ...Key Messages - Today is the day with more widespread severe convection expected, mainly after 20Z - Flood potential creeps upwards late tonight through Friday across the northern I-25 corridor and the burn scars...configuration of watch could change - Higher elevation heavier snows expected tonight through Thursday... As of 9Z this morning we're socked in with stratus across a large portion of the region. That big ole MCS that produced baseballs around the Erie, Frederick, Firestone area, continues to move off into WY/NE. Surface dewpoints are still hovering in the upper-40s to low-50s in a lot of spots and given the cloud cover in place, don't see that mixing out anytime soon. So we're setting the stage for another round of severe convection this afternoon and evening with all severe hazards on the table. The convective parameter space we saw yesterday, for today's event, remains relatively unchanged. - Ample MLCAPE, 1500-2000 J/kg (whoa) - Shortwave tough still digging and going negative - Surface moisture is here, and there, and bountiful - And yes, the shear still remains robust for deeper organized convection - Some backing winds across the eastern plains could lead to better, more curved hodographs (the tor risk increases...) There has been a lot of talk of the inversion and how quickly we scour out the stratus today. The longer we keep the stratus the more build up we can get before the lid pops, for sure, but then again a slight warming in the 700mb layer could pose an issue for realizing all our convective potential. It will be interesting to say the least how today's threat develops, but with surface flow almost directly upslope, getting into the juicy air across the Foothills at the same time mid-level heights start to fall as the shortwave advances eastward, it's hard not to think of a few supercells rolling across the metro and adjacent plains before growing upscale into a bigger blob, MCS, as it all moves north and east across the plains. Put it this way, be prepared today. Thursday...Once we get through Wednesday we come to Thursday...duh right? While not expected to be as severe with thunderstorms we are concerned with a higher potential for flooding with a longer duration heavy rain event with embedded thunderstorms on Thursday. Already having received over an inch in spots from Tuesday night's storms, and more on the way today, the flood threat creeps up on Thursday. At this time we're mainly focused on the northern I-25 corridor, adjacent plains, and our two big burn scars, Cameron Peak and East Troublesome. The aforementioned shortwave trough, you know the one that is going negatively tilted today, well that hangs out with us across the NE corner of the state maybe a bit too long and keeps pumping moisture back towards the west. The tap it's using is the Gulf of Mexico and there is a lot of moisture down there...trust me I've lived there. PWATs surge upwards of 0.8" which for early May is pushing above maximums. All-in-all Thursday looks wet, maybe floody in spots, and we could see the watch expanded farther south...if needed. .LONG TERM...(Friday through Tuesday) Issued at 401 AM MDT Wed May 10 2023 An upper level will remain on track to bring ample amounts of moisture to the region through Friday. 500mb northwesterly flow continues through this weekend. Ensembles favor multiple rounds of afternoon thunderstorms from the mountains to the plains Saturday and Sunday. Snow levels began to drop near 10k ft thus expecting the western peaks to receive light snowfall overnight Saturday into Sunday morning. Some uncertainty lingers for Monday into late next week as our upper level pattern shifts with a high pressure system moves south into the Central Plains. Not much agreement in beyond Monday afternoon as ECMWF becomes the solution with higher amounts of moisture for our mountains through Tuesday. 500-700mb temperatures slightly increase by Tuesday which should keep all precipitation rain for the high elevations but will lean on NBM PoPs of scattered thunderstorms for now. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1158 AM MDT Wed May 10 2023 Satellite imagery shows the low stratus deck continuing to break up and erode across the terminals this morning. Latest observations show visibility gradually improving and ceilings slowly rising. Within the next hour or so, expecting terminals to improve into the MVFR category. With that concern diminishing, establishes a new one...thunderstorms. Still see potential for storms to initiate in the 20-22z timeframe this afternoon. VRB winds and gusts will accompany any passing or nearby storms. The environment also supports strong to severe storms with hail and gusty winds being the main threat. This activity continues through the early evening hours with rain showers behind it overnight. && .HYDROLOGY... Issued at 401 AM MDT Wed May 10 2023 Flood Watch in effect Thursday morning through Friday morning. Confidence is increasing in flooding issues on Thursday across portions of the region. As it stands right now, the northern I-25 corridor, adjacent plains and our burn scars are the most susceptible to flooding issues. PWATs are forecasted to climb above daily maximums for early May, and a longer duration upslope moderate to heavy rain event is expected. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch from Thursday morning through Friday morning for COZ033-035-038-042>044. && UPDATE...Mensch SHORT TERM...Heavener LONG TERM...AD AVIATION...Mensch HYDROLOGY...Heavener
Hazardous weather outlook, May 10, 1:30 PM MDT, 1 hour 26 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 130 PM MDT Wed May 10 2023 COZ030>051-111930- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 130 PM MDT Wed May 10 2023 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight More widespread severe convection expected, mainly after 20Z, with all severe hazards possible. Large hail and a few tornadoes looks to be the initial threat before developing into a wind threat late this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Flood potential creeps upwards Thursday morning through Friday morning across the northern I-25 corridor and the burn scars. Heavy snowfall is expected for higher elevations above 9k ft mainly Thursday into Friday morning. A cool and wet pattern continues this weekend. .SPOTTER INFORMATION STATEMENT... Spotter reports of hail, strong wind gusts and rainfall would be appreciated. Stay weather aware.
In the hours before
Local storm report, May 10, 9:05 AM MDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
905 AM MDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 2 NNE ERIE 40.05N 105.03W
05/09/2023 M1.50 INCH WELD CO TRAINED SPOTTER
FRONT WINDSHIELD SMASHED, REAR WINDOW GONE,
TREES STRIPPED, ROOF DAMAGE.
&&
ASLocal storm report, May 10, 10:13 AM MDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1013 AM MDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN 1 ESE BERTHOUD 40.30N 105.07W
05/09/2023 M1.46 INCH LARIMER CO PUBLIC
0.5 INCH DIAMETER HAIL FELL IN 15 MIN.
&&
ASSpecial weather statement, May 10, 1:41 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Denver CO
141 PM MDT Wed May 10 2023
COZ037-102015-
Central and Southeast Park County CO-
141 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of southeastern Park
County through 215 PM MDT...
At 141 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Guffey, or 37 miles north of Hayden Pass Burn Scar,
moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lake George, Elevenmile Canyon Reservoir and Guffey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare for sudden gusty winds. Secure loose objects and move to a
safe shelter inside a building or vehicle.
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3871 10567 3902 10573 3903 10533 3898 10533
3871 10537
TIME...MOT...LOC 1941Z 188DEG 31KT 3881 10553
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
RPKSpecial weather statement, May 10, 2:01 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Denver CO
201 PM MDT Wed May 10 2023
COZ041-102030-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
201 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of southeastern Douglas
and west central Elbert Counties through 230 PM MDT...
At 201 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenland, or 20 miles north of Colorado Springs, moving north at 30
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Castle Rock, Elizabeth, Larkspur, Greenland, Franktown and Ponderosa
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 900 PM MDT for northeastern
and east central Colorado.
&&
LAT...LON 3913 10491 3918 10491 3918 10492 3920 10493
3922 10496 3941 10488 3936 10458 3913 10465
TIME...MOT...LOC 2001Z 198DEG 26KT 3915 10481
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RPKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:04 PM MDT | Special Weather Statement | BOU | Broomfield | 41 min |
| May 9, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 49 min |
| May 9, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 45 min |
| May 9, 7:19 PM MDT | Special Weather Statement | BOU | Weld | 41 min |
| May 9, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 44 min |
| May 9, 8:18 PM MDT | Special Weather Statement | BOU | Adams | 27 min |
| May 9, 8:44 PM MDT | Special Weather Statement | BOU | Adams | 31 min |
| May 9, 9:12 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 48 min |
| May 9, 9:40 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 50 min |
| May 9, 10:22 PM MDT | Special Weather Statement | BOU | Boulder | 38 min |
| May 9, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 47 min |
| May 9, 10:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 47 min |
| May 9, 10:57 PM MDT | Special Weather Statement | BOU | Morgan | 33 min |
| May 9, 10:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 63 min |
| May 9, 11:11 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 64 min |
| May 9, 11:24 PM MDT | Areal Flood Advisory | BOU | Boulder, Larimer, Weld | 3 hr |
| May 9, 11:52 PM MDT | Severe Thunderstorm Warning | BOU | Broomfield, Weld | 53 min |
| May 10, 12:41 AM MDT | Severe Thunderstorm Warning | BOU | Weld | 64 min |
| May 10, 1:14 AM MDT | Areal Flood Advisory | BOU | Weld | 3 hr |
| May 10, 1:21 AM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 39 min |
| May 10, 3:08 AM MDT | Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 12 more | 57 hr |
| May 10, 1:41 PM MDT | Special Weather Statement | BOU | Teller | 34 min |
| May 10, 2:01 PM MDT | Special Weather Statement | BOU | Douglas | 29 min |
| May 10, 2:15 PM MDT | Tornado Warning | BOU | Douglas, Jefferson, Park | 30 min |
| May 10, 2:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 47 min |
| May 10, 2:57 PM MDT | Tornado Warning | BOU | Douglas | 33 min |
| May 10, 3:22 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 38 min |
| May 10, 3:30 PM MDT | Tornado Warning | BOU | Douglas, Jefferson | 15 min |
| May 10, 3:32 PM MDT | Tornado Warning | BOU | Douglas, Elbert | 28 min |
| May 10, 3:32 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas | 28 min |
| May 10, 3:57 PM MDT | Tornado Warning | BOU | Arapahoe, Douglas, Elbert | 33 min |
| May 10, 3:59 PM MDT | Tornado Warning | BOU | Adams, Arapahoe, Denver | 31 min |
| May 10, 4:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas, Elbert | 3 hr |
| May 10, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 32 min |
| May 10, 4:30 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 30 min |
| May 10, 4:35 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 40 min |
| May 10, 4:44 PM MDT | Areal Flood Advisory | BOU | Adams | 3 hr |
| May 10, 4:51 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 24 min |
| May 10, 4:56 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 31 min |
| May 10, 5:02 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 43 min |
| May 10, 5:04 PM MDT | Tornado Warning | BOU | Adams, Arapahoe | 26 min |
| May 10, 5:09 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 51 min |
| May 10, 5:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 2 hr |
| May 10, 5:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan | 41 min |
| May 10, 5:38 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 52 min |
| May 10, 5:49 PM MDT | Tornado Warning | BOU | Morgan, Washington | 26 min |
| May 10, 5:52 PM MDT | Tornado Warning | BOU | Morgan | 23 min |
| May 10, 5:55 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 50 min |
Nearby
Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.